# SDR CALA2025092809342

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 101,319 hours, 22,335 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAVATORY TOILET BOWL SMELLS BAD AT DR-1L FWD-CAB LAV A CLEANERS AND LAV SERVICE NOTIFIED FOR FLUSH AND CLEANING. TANK DISINFECTANT TABS PLACED INSPECTED LIFEVEST CONTAINER, STOWED LIFE VEST, AND SEALED COMPARTMENT AT NOTED LOCATIONS TANK.
